I'm interested in conversations about and I want to talk about
Know exactly what you want?
Show search

Notification

Error

Feeling tearful out of nowhere

User
Posted 04 Jan 2021 at 18:50

I would like to ask everyone out there if you have any down moments out of the blue. 

I finished a round of stereotactic radiotherapy in November and my PSA after was 2. My oncologist informed me  at a meeting soon after with her that it takes time for the radiotherapy to work and any positive results won't show up so soon. I have a pet scan in May and try to put things to the back of my mind

Today I decided to book a blood test for my peace of mind and for some reason this evening I just came over a little bit tearful and moody. 

As much as I am being positive and eating more healthy it's hard not to worry a little bit. Wife, family and friends have been supportive, i even raised £150 in December for Prostate Cancer uk. (my little bit of trying to give something back)

Are my emotions similar to others? 

User
Posted 04 Jan 2021 at 19:32

My Husband is on Lupron and Bicalutimide, just been switched to Zytiga  2 weeks ago. I have noticed that when we are watching something slightly ' emotional, I hear a sniffle from his direction. I never say anything, but I can see the tears welling up in his eyes. He would never do this before the drugs .

User
Posted 04 Jan 2021 at 21:47

My husband was more emotional when on hormone treatment but was a sensitive person always. Having an illness can sometimes seem like grief for the life you had before. It is a normal reaction.

User
Posted 04 Jan 2021 at 23:01

Winnie,

Hormone therapy can cause exaggerated emotions. It varies between people exactly which emotions are exaggerated, but finding yourself tearful is a common one.

Show Most Thanked Posts
User
Posted 04 Jan 2021 at 19:32

My Husband is on Lupron and Bicalutimide, just been switched to Zytiga  2 weeks ago. I have noticed that when we are watching something slightly ' emotional, I hear a sniffle from his direction. I never say anything, but I can see the tears welling up in his eyes. He would never do this before the drugs .

User
Posted 04 Jan 2021 at 21:47

My husband was more emotional when on hormone treatment but was a sensitive person always. Having an illness can sometimes seem like grief for the life you had before. It is a normal reaction.

User
Posted 04 Jan 2021 at 23:01

Winnie,

Hormone therapy can cause exaggerated emotions. It varies between people exactly which emotions are exaggerated, but finding yourself tearful is a common one.

User
Posted 05 Jan 2021 at 09:57
Tearfulness is a very common side-effect of HT. Happened to me on a number of occasions.

Best wishes,

Chris

User
Posted 05 Jan 2021 at 20:22
Being unusually or over emotional is one of the known side effects of HT experienced by some men.
Barry
User
Posted 06 Jan 2021 at 19:39
Without doubt side effects from ht
User
Posted 22 Aug 2021 at 14:53

Still suffer the emotional bit 5 years after finishing HT. 

 
Forum Jump  
©2021 Prostate Cancer UK